# SDR DALA2016061504796

- Difficulty date: June 9, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 52,853 hours, 28,712 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER POWER PACK OTBD ATTACH POINT TO CANTED BULKHEAD SCREWS LOOSE AND SHEARED OFF, ANGLE CRACKED.  REPLACED FRAME SECTION IAW DWG 9911875.
